Academic Journals Database
Disseminating quality controlled scientific knowledge

On Accelerated Flow for MHD Generalized Burgers' Fluid in a Porous Medium and Rotating Frame

ADD TO MY LIST
 
Author(s): Zainal Abdul Aziz | Faisal Salah | Dennis Ling Chuan Ching

Journal: IAENG International Journal of Applied Mathematics
ISSN 1992-9978

Volume: 41;
Issue: 3;
Start page: 199;
Date: 2011;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page
Affiliate Program      Why do you need a reservation system?